# SDR V0XD20170914004

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED OUT OF LIMITS AT BS 349.  REPLACED THE STRINGER IAW SRM 53-21-03, 51-42-06, 51-21-00,  51-25-06, 51-25-16, 51-42-13,  51-42-21, AND 51-21-11.
